# SDR YENA2024041100511

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55150
- Aircraft time: 6,504 hours, 2,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1220, MIA-BOS. 'WING SLIDE EICAS CAUTION IN FLIGHT. EICAS AND INFLIGHT DID NOT NOTE ANY  ABNORMALITIES ON LEFT WING. INFO 52 WING SLIDE-L OVER SLIDE INOP; REMOVED AND REPLACED LH OVERWING EMER EXIT DOOR SLIDE IAW AMP 25-63-02. NO DEFECTS NOTED.'
